... away. Now I find myself wanting to sleep a lot.. not sure why.. and I have slept long naps in the day.. and then all night resulting in a lower back soreness and muscles sore all over to some degree. Muscle soreness worse than any cholesterol meds I have used. It has curbed my appetite.. but I still have one..yet I am able to stop eating after a smaller meal. Also was thirsty in the beginning. Im not giving up yet. .. I just hope the soreness and sleepiness goes away!
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2012 • 6 answers
Posted 22 Jan 2014 • 1 answer
Posted 24 Jun 2014 • 1 answer
Posted 18 Sep 2014 • 1 answer
Started belviq yesterday and after taking the second pill I had headaches, dizziness , muscle spasm?
Posted 3 Apr 2015 • 1 answer